logo AFST
Résultats d'existence et de non-existence pour la solution positive et bornée d'une e.d.p. elliptique non linéaire
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 8 (1986-1987) no. 3, pp. 375-389.
@article{AFST_1986-1987_5_8_3_375_0,
     author = {Th\'elin, Fran\c{c}ois de},
     title = {R\'esultats d'existence et de non-existence pour la solution positive et born\'ee d'une e.d.p. elliptique non lin\'eaire},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {375--389},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 8},
     number = {3},
     year = {1986-1987},
     doi = {10.5802/afst.646},
     zbl = {0655.35017},
     mrnumber = {948761},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.646/}
}
TY  - JOUR
AU  - Thélin, François de
TI  - Résultats d'existence et de non-existence pour la solution positive et bornée d'une e.d.p. elliptique non linéaire
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1986-1987
DA  - 1986-1987///
SP  - 375
EP  - 389
VL  - 5e s{\'e}rie, 8
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.646/
UR  - https://zbmath.org/?q=an%3A0655.35017
UR  - https://www.ams.org/mathscinet-getitem?mr=948761
UR  - https://doi.org/10.5802/afst.646
DO  - 10.5802/afst.646
LA  - fr
ID  - AFST_1986-1987_5_8_3_375_0
ER  - 
François de Thélin. Résultats d'existence et de non-existence pour la solution positive et bornée d'une e.d.p. elliptique non linéaire. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 8 (1986-1987) no. 3, pp. 375-389. doi : 10.5802/afst.646. https://afst.centre-mersenne.org/articles/10.5802/afst.646/

[1] Adams (R.A.) .- Sobolev Spaces, Academic Press, 1975. | MR 450957 | Zbl 0314.46030

[2] Deuel-Hess . - A criterion for the existence of solutions of nonlinear elliptic boundary value problems, Proc. Royal Soc. Edimburgh A, vol. 74, 1975, p. 49-54. | MR 440191 | Zbl 0331.35028

[3] Diaz (J.I.) .- Nonlinear partial differential equations and free boundaries, I-Elliptic equations, Pitmann n° 106, 1985. | MR 853732 | Zbl 0595.35100

[4] Diaz-Saa .- Uniqueness of non-negative solutions for elliptic nonlinear diffusion equations with a general perturbation term, Proc. VII - Cedya, Santander, 1985.

[5] Lions (J.L.) .- Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, 1969. | MR 259693 | Zbl 0189.40603

[6] Ni-Serrin .- Nonexistence theorems for quasilinear partial differential equations, Rendiconti Circolo Mat. Palermo, Suppl. Studies. | Zbl 0625.35028

[7] Ni-Serrin .- Existence and nonexistence theorems for ground states for quasilinear partial differential equations, Proc. Acad. Lincei (à paraître).

[8] Ni-Serrin .- Nonexistence theorems for singular solutions of quasilinear partial differential equations, Comm. Pure Appl Math, 34, 1986, p. 379-399. | MR 829846 | Zbl 0602.35031

[9] Nirenberg .- Variational and topological method in nonlinear problems, Bulletin of the A.M.S., vol. 4 n° 3, 1981, p. 267-302. | MR 609039 | Zbl 0468.47040

[10] Otani (M.) . - On certain second order ordinary differential equations associated with Sobolev - Poincaré - type inequalities, Nonlinear Analysis T.M.A. n° 8, 1984, p. 1255-1270. | MR 764911 | Zbl 0559.35028

[11] Otani (M.) . - A remark on certain nonlinear elliptic equations, Proc. Fac. Sci. Tokai Univ. n° 19, 1984, p. 23-28. | MR 753635 | Zbl 0559.35027

[12] Otani (M.) . - Existence and nonexistence of nontrivial solutions of some nonlinear degenerate elliptic equations, J. Functional Analysis, vol. 76 n°1, 1988, p. 140-159. | MR 923049 | Zbl 0662.35047

[13] Pohozaev (S.I.) . - Eigenfunctions of the equation Δu + λf(u) = 0, Soviet. Math. Dokl.. n° 6, 1965, p. 1408-1411. | MR 192184 | Zbl 0141.30202

[14] Simon (J.). - Sur des équations aux dérivées partielles non-linéaires, Thèse, Paris, 1977.

[15] Strauss (W.A.) . - The energy method in non linear partial differential equations, Notas de Matematica n°47, Rio de Janeiro, 1969. | MR 273170 | Zbl 0233.35001

[16] De Thelin (F.) .- Local regularity properties for the solutions of a nonlinear partial differential equation, Nonlinear Analysis T.M.A. vol. 6 n° 8, 1982, p. 839-844. | MR 671725 | Zbl 0493.35021

[17] De Thelin (F.) .- Quelques résultats d'existence et de non existence pour une E.D.P. elliptique non linéaire, C.R. Acad. Sc. Paris, t. 299, série I n° 18, 1984, p. 911-914. | MR 774666 | Zbl 0575.35030

[18] De Thelin (F.) .- Sur l'espace propre associé à la première valeur propre du pseudo-laplacien, C.R. Acad. Sc. Paris, t. 303, série I, n° 8, 1986, p. 355-357. | MR 860838 | Zbl 0598.35045

[19] Tolksdorf (P.) . - On the Dirichlet problem for quasilinear equations in domains with conical boundary points, Comm. P.D.E., n° 8, 1983, p. 773-817. | MR 700735 | Zbl 0515.35024

[20] Vazquez (J.L.) .- A strong maximum principle for somme quasilinear elliptic equations, Appl. Math. and Optimization n° 12, 1984, p. 191-202. | MR 768629 | Zbl 0561.35003

Cité par Sources :